首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
SPECTRALLY FINITE AND SEMILOCAL GROUP-RINGS
被引:2
|
作者
:
OKNINSKI, J
论文数:
0
引用数:
0
h-index:
0
OKNINSKI, J
机构
:
来源
:
COMMUNICATIONS IN ALGEBRA
|
1980年
/ 8卷
/ 06期
关键词
:
D O I
:
10.1080/00927878008822474
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:533 / 541
页数:9
相关论文
共 50 条
[31]
GROUP-RINGS OF HYPERABELIAN GROUPS
SMITH, PF
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV GLASGOW, GLASGOW G12 8QW, SCOTLAND
SMITH, PF
SNIDER, RL
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV GLASGOW, GLASGOW G12 8QW, SCOTLAND
SNIDER, RL
ISRAEL JOURNAL OF MATHEMATICS,
1981,
38
(1-2)
: 23
-
28
[32]
GROUP-RINGS AND GENERALIZED VALUATIONS
ALBRECHT, U
论文数:
0
引用数:
0
h-index:
0
ALBRECHT, U
TORNER, G
论文数:
0
引用数:
0
h-index:
0
TORNER, G
COMMUNICATIONS IN ALGEBRA,
1984,
12
(17-1)
: 2243
-
2272
[33]
THE CYCLIC HOMOLOGY OF THE GROUP-RINGS
BURGHELEA, D
论文数:
0
引用数:
0
h-index:
0
BURGHELEA, D
COMMENTARII MATHEMATICI HELVETICI,
1985,
60
(03)
: 354
-
365
[34]
IDEMPOTENTS IN GROUP-RINGS - A SURPRISE
FARKAS, DR
论文数:
0
引用数:
0
h-index:
0
FARKAS, DR
MARCINIAK, ZS
论文数:
0
引用数:
0
h-index:
0
MARCINIAK, ZS
JOURNAL OF ALGEBRA,
1983,
81
(01)
: 266
-
267
[35]
SGN OF ORDERS AND GROUP-RINGS
KUKU, AO
论文数:
0
引用数:
0
h-index:
0
KUKU, AO
MATHEMATISCHE ZEITSCHRIFT,
1979,
165
(03)
: 291
-
295
[36]
ARTINIAN SKEW GROUP-RINGS
PARK, JK
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV CINCINNATI,DEPT MATH,CINCINNATI,OH 45221
UNIV CINCINNATI,DEPT MATH,CINCINNATI,OH 45221
PARK, JK
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1979,
75
(01)
: 1
-
7
[37]
ON INDUCED ISOMORPHISMS OF GROUP-RINGS
ROHL, F
论文数:
0
引用数:
0
h-index:
0
ROHL, F
LECTURE NOTES IN MATHEMATICS,
1984,
1098
: 136
-
141
[38]
ON GROUP-RINGS OF NILPOTENT GROUPS
MAKARLIMANOV, L
论文数:
0
引用数:
0
h-index:
0
MAKARLIMANOV, L
ISRAEL JOURNAL OF MATHEMATICS,
1984,
48
(2-3)
: 244
-
248
[39]
LOCALIZATION AT CLIQUES IN GROUP-RINGS
BROWN, KA
论文数:
0
引用数:
0
h-index:
0
BROWN, KA
JOURNAL OF PURE AND APPLIED ALGEBRA,
1986,
41
(01)
: 9
-
16
[40]
ORDINALLY COMPLETE GROUP-RINGS
FARKAS, DR
论文数:
0
引用数:
0
h-index:
0
机构:
VIRGINIA POLYTECH INST & STATE UNIV,BLACKSBURG,VA 24061
VIRGINIA POLYTECH INST & STATE UNIV,BLACKSBURG,VA 24061
FARKAS, DR
HOUSTON JOURNAL OF MATHEMATICS,
1983,
9
(04):
: 465
-
476
←
1
2
3
4
5
→